Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Wisdom teeth removed. Taking hydrocodone, ibuprofen, sudden itching. Causes?

Hi i had all four of my wisdom teeth taken out yesterday morning and for the pain the doctor gave me hydrocodone 7.5 325 and ibuprofen 400mg I have been taking the correct amount every 6 hours and it was fine for me untill I took them about an hour ago and all of a sudden i am really itchy, is this bad? It is saturday night so of course I can not reach my doctor..
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dentist 's  Response
Hello and thank you for your question.
The itching is a common side effect of the hydrocodone. You can reduce the amount of medication you are taking or switch to a high, yet safe dosage of a non steroid anti inflammatory medication such as ibuprofen. You could take an anti histamine as well but check with your personal doctor first to take such medication as I do not know your condition nor have I evaluated you in person.

Kind Regards

Dr. Ward
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor